# SDR DALA2023070705488

- Difficulty date: July 7, 2023
- Submitted: July 7, 2023
- Operation: Air carrier
- Aircraft: N957AT
- Make and model: Boeing 717-200
- Aircraft serial: 55019
- Aircraft time: 53,296 hours, 36,926 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FRAMES STA=680 AND 715 AND LONGERON 26RH UNDER WING BARREL KEEL BEAMS AND CANTED KEEL INTERNAL STRUCTURE FUSELAGE. SUMMARY OF NRC 00291: FRAMES STA=680 AND 715 AND LONGERON 26RH UNDER WING BARREL KEEL BEAMS AND CANTED KEEL INTERNAL STRUCTURE FUSELAGE WERE REPAIRED PER B717-200 SRM 51-70-11-2R, REPAIR 1. (LP #2853009)
